MathSciNet Relay Station
MathSciNet bibliographic data
MR2548815 34H10 (78A60)
Mahmoud, Gamal M.; Bountis, T.; Al-Kashif, M. A.; Aly, Shaban A. Dynamical properties and synchronization of complex non-linear equations for detuned lasers. Dyn. Syst. 24 (2009), no. 1, 63–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement